Ukrainian Mathematical Journal

, Volume 66, Issue 1, pp 145–152 | Cite as

On Generalized Regularized Trace of a Fourth-Order Differential Operator with Operator Coefficient

  • N. M. Aslanova
  • M. Bairamogly
Brief Communications

We deduce a formula for the trace of a boundary-value problem with unbounded operator coefficient and boundary conditions depending on the parameter.


Differential Operator Fourth Order Discrete Spectrum Trace Formula Operator Potential 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. Bairamogly, “On the regularized trace of a differential operator of order 2n with unbounded operator coefficient,” Spektr. Teor. Differents. Uravn. Ee Prim., No. 8, 15–40 (1987).Google Scholar
  2. 2.
    C. Erdal, “The trace formula for a differential operator of fourth order with bounded operator coefficients and two terms,” Turk. J. Math., 28, 231–254 (2004).zbMATHGoogle Scholar
  3. 3.
    V. V. Dubrovskii, “Abstract formulas for the regularized traces of smooth elliptic differential operators defined on compact manifolds,” Differents. Uravn., 27, No. 12, 2164–2166 (1991).MathSciNetGoogle Scholar
  4. 4.
    M. S. Almamedov, M. Bairamogly, and V. I. Katanova, “Formulas for the traces of a differential equation of fourth order with unbounded operator coefficients,” Dokl. Akad. Nauk SSSR, 317, No. 3, 521–529 (1991).MathSciNetGoogle Scholar
  5. 5.
    V. A. Sadovnichii and V. B. Podol’skii, “Traces of operators,” Usp. Mat. Nauk, 61, No. 5, 89–156 (2006).CrossRefMathSciNetGoogle Scholar
  6. 6.
    V. I. Gorbachuk, “Asymptotics of the eigenvalues of boundary-value problems for differential equations in the space of vector functions,” Ukr. Mat. Zh., 27, No. 5, 657–663 (1975); English translation: Ukr. Math. J., 27, No. 5, 542–546 (1975).CrossRefGoogle Scholar
  7. 7.
    I. S. Gradshtein and I. M. Ryzhik, Tables of Integrals, Sums, Series, and Products [in Russian], Nauka, Moscow (1971).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • N. M. Aslanova
    • 1
  • M. Bairamogly
    • 1
  1. 1.Institute of Mathematics and MechanicsAzerbaijan National Academy of SciencesBakuAzerbaijan

Personalised recommendations